# SDR CALA9801345

- Difficulty date: July 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18544
- Make and model: Doug DC-9-32
- Aircraft serial: 47219
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 1 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT LEADING EDGE SLAT NR 1 SKIN DENTED AT STA XIS 136 AND XIS 132.  REPAIRED IAW SRM 57-09, FIGURE 10 AND 10A.
